Journal of Statistical Mechanics: Theory and Experiment
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Statistical Mechanics: Theory and Experiment, 2013, Volume 2013, Number 2, 2020, 24 pp.
DOI: https://doi.org/10.1088/1742-5468/2013/02/P02020
(Mi jsm3)
 

This article is cited in 25 scientific papers (total in 25 papers)

Bethe vectors of GL(3)GL(3)-invariant integrable models

S. Belliarda, S. Pakuliakbcd, E. Ragoucye, N. A. Slavnovf

a Laboratoire Charles Coulomb, Université Montpellier 2, UMR 5221, F-34095 Montpellier, France
b Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow reg., Russia
c Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia
d Moscow Institute of Physics and Technology, 141700, Dolgoprudny, Moscow reg., Russia
e Laboratoire de Physique Théorique LAPTH, CNRS and Université de Savoie, BP 110, F-74941 Annecy-le-Vieux Cedex, France
f Steklov Mathematical Institute, Moscow, Russia
Citations (25)
Funding agency Grant number
Russian Foundation for Basic Research 11-01-00962-a
11-01-00440
11-01-12037-ofi-m
National Research University Higher School of Economics 12-09-0064
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
Agence Nationale de la Recherche 2010-BLAN-0120-02
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Ministry of Education and Science of the Russian Federation SS-4612.2012.1
The work of SP was supported in part by RFBR grant 11-01-00962-a, grant of the Scientific Foundation of NRU HSE 12-09-0064 and grant of FASI RF 14.740.11.0347. ER was supported by ANR Project DIADEMS (Programme Blanc ANR SIMI1 2010-BLAN-0120-02). NAS was supported by the Program of RAS Basic Problems of Nonlinear Dynamics, RFBR-11-01-00440, RFBR-11-01-12037-ofi-m, SS-4612.2012.1.
Received: 06.11.2012
Accepted: 03.01.2013
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/jsm3
  • This publication is cited in the following 25 articles:
    1. Samuel Belliard, Rodrigo Alves Pimenta, Nikita A. Slavnov, “Modified rational six vertex model on the rectangular lattice”, SciPost Phys., 16:1 (2024), 9–20  mathnet  crossref
    2. G. Kulkarni, N. A. Slavnov, “Action of the monodromy matrix elements in the generalized algebraic Bethe ansatz”, Theoret. and Math. Phys., 217:3 (2023), 1889–1906  mathnet  crossref  crossref  mathscinet  adsnasa
    3. Giuliano Niccoli, Hao Pei, Véronique Terras, “Correlation functions by separation of variables: the XXX spin chain”, SciPost Phys., 10:1 (2021)  crossref
    4. N. A. Slavnov, “Generating function for scalar products in the algebraic Bethe ansatz”, Theoret. and Math. Phys., 204:3 (2020), 1216–1226  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Jean Michel Maillet, Giuliano Niccoli, Louis Vignoli, “On scalar products in higher rank quantum separation of variables”, SciPost Phys., 9:6 (2020)  crossref
    6. N. A. Slavnov, “Introduction to the nested algebraic Bethe ansatz”, SciPost Phys. Lect. Notes, 19 (2020), 1–53  mathnet  crossref
    7. Jean Michel Maillet, Giuliano Niccoli, Louis Vignoli, “Separation of variables bases for integrable glM|NglM|N and Hubbard models”, SciPost Phys., 9:4 (2020)  crossref
    8. Jean Michel Maillet, Giuliano Niccoli, “Complete spectrum of quantum integrable lattice models associated to Y(gl(n)) by separation of variables”, SciPost Phys., 6:6 (2019)  crossref
    9. S. Belliard, N. A. Slavnov, “Why scalar products in the algebraic Bethe ansatz have determinant representation”, JHEP, 2019:10 (2019), 103–17  mathnet  crossref  isi  scopus
    10. Stanislav Pakuliak, Eric Ragoucy, Nikita Slavnov, “Nested Algebraic Bethe Ansatz in integrable models: recent results”, SciPost Phys. Lect. Notes, 2018  crossref
    11. Arthur Hutsalyuk, Andrii Liashyk, Stanislav Z. Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Scalar products and norm of Bethe vectors for integrable models based on Uq(^gln)”, SciPost Phys., 4 (2018), 6–30  mathnet  crossref  isi
    12. S. Belliard, N. A. Slavnov, “A note on gl2-invariant Bethe vectors”, JHEP, 2018 (2018), 31–14  mathnet  crossref  isi  scopus
    13. A. Liashyk, N. A. Slavnov, “On Bethe vectors in gl3-invariant integrable models”, JHEP, 2018 (2018), 18–31  mathnet  crossref  isi  scopus
    14. Nikolay Gromov, Fedor Levkovich-Maslyuk, “New compact construction of eigenstates for supersymmetric spin chains”, J. High Energ. Phys., 2018:9 (2018)  crossref
    15. Eric Ragoucy, “Bethe vectors and form factors for two-component bose gas”, Phys. Part. Nuclei Lett., 14:2 (2017), 336  crossref
    16. Nikolay Gromov, Fedor Levkovich-Maslyuk, Grigory Sizov, “New construction of eigenstates and separation of variables for SU(N) quantum spin chains”, J. High Energ. Phys., 2017:9 (2017)  crossref
    17. N. A. Slavnov, “Multiple commutation relations in the models with gl(2|1) symmetry”, Theoret. and Math. Phys., 189:2 (2016), 1624–1644  mathnet  mathnet  crossref  crossref  isi  scopus
    18. N. A. Slavnov, “One-dimensional two-component Bose gas and the algebraic Bethe ansatz”, Theoret. and Math. Phys., 183:3 (2015), 800–821  mathnet  mathnet  crossref  crossref  isi  scopus
    19. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Zero modes method and form factors in quantum integrable models”, Nuclear Phys. B, 893 (2015), 459–481  mathnet  crossref  isi  scopus
    20. S. Pakuliak, E. Ragoucy, N. A. Slavnov, “Form factors in quantum integrable models with GL(3)-invariant R-matrix”, Nuclear Phys. B, 881 (2014), 343–368  mathnet  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:113
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025